[Updated on Apr. 18] Integration of CiNii Articles into CiNii Research

A maximal inequality for filtration on some function spaces

Search this article

Abstract

type:紀要論文 Departmental Bulletin Paper

type:text

Journal

  • Osaka Journal of Mathematics

    Osaka Journal of Mathematics 41 (2), 267-276, 2004-06

    Osaka University and Osaka City University, Departments of Mathematics

Citations (0)*help

See more

References(0)*help

See more

Related Articles

See more

Related Data

See more

Related Books

See more

Related Dissertations

See more

Related Projects

See more

Related Products

See more

Details

Report a problem

Back to top